RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 4, Pages 579–598 (Mi de2718)  

This article is cited in 6 scientific papers (total in 6 papers)

Review articles

Theory of moving singular points of second order equations. II

N. P. Erugin

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (2008 kB)

Bibliographic databases:
UDC: 517.925.11
Received: 01.11.1975

Citation: N. P. Erugin, “Theory of moving singular points of second order equations. II”, Differ. Uravn., 12:4 (1976), 579–598

Citation in format AMSBIB
\Bibitem{Eru76}
\by N.~P.~Erugin
\paper Theory of moving singular points of second order equations. II
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 4
\pages 579--598
\mathnet{http://mi.mathnet.ru/de2718}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=508418}
\zmath{https://zbmath.org/?q=an:0335.34001}


Linking options:
  • http://mi.mathnet.ru/eng/de2718
  • http://mi.mathnet.ru/eng/de/v12/i4/p579

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. R. Its, A. A. Kapaev, “The method of isomonodromy deformations and connection formulas for the second Painlevé transcendent”, Math. USSR-Izv., 31:1 (1988), 193–207  mathnet  crossref  mathscinet  zmath
    2. A. A. Abramov, L. F. Yukhno, “Numerical solution of the Cauchy problem for the Painlevé; I and II equations”, Comput. Math. Math. Phys., 52:3 (2012), 321–329  mathnet  crossref  zmath  adsnasa  isi  elib  elib
    3. A. A. Abramov, L. F. Yukhno, “Numerical solution of the Painlevé IV equation”, Comput. Math. Math. Phys., 52:11 (2012), 1565–1573  mathnet  crossref  mathscinet  isi  elib  elib
    4. A. A. Abramov, L. F. Yukhno, “Numerical solution of the Painlevé VI equation”, Comput. Math. Math. Phys., 53:2 (2013), 180–193  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. A. A. Abramov, L. F. Yukhno, “Numerical solution of the Painlevé V equation”, Comput. Math. Math. Phys., 53:1 (2013), 44–56  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. A. A. Abramov, L. F. Yukhno, “A method for the numerical solution of the Painlevé equations”, Comput. Math. Math. Phys., 53:5 (2013), 540–563  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Number of views:
    This page:72
    Full text:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020